# SDR SWAA2024052989616

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AND EXIT LIGHT OVER AFT SERVICE DOOR DO NOT ILLUMINATE.<[01] PERFORMED TROBLESHOOTING EMERGENCY LIGHT AND EXIT LIGHT OVER AFT SERVICE DOOR; FOUND WIRE W4112-0474 NOT SEATING PROPERLY ON TERMINAL GND; INSERTED WIRE INTO TERMINAL GND PER SWPM 20-90-12; PERFORMED GOOD TEST PER AMM 33-51-00-710-801. TASK CARD COMPLETE;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
